I've been on depalote for 6 months now. At first its a low dose. Then I told him I still get hot flashes, sweat pouring, pale, and vomit. So he up my dose to 500 Mg's 2xs daily. The symptoms disappeared and been seizure free. But I skip doses cause the pills are huge and even cutting them in half I still gag and have to force it down. But my significant other notices when I miss my doses cause I get aggravated very easily. Is that normal?
gowen; YES it is very Posible to have the problems you are having and if you do it too often it can really mess up your blood level. Have you tried taking the whole pill in applesauce or pudding anything to help get them down. Otherwise, You should talk to the doctor about getting the 250mg and double up like 2 twice daily if your insurance well do that. But you really must try and take these daily at almost the same time. We got to keep you stable and steady. Have a good weekend. Chuck1957
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2010 • 5 answers
Posted 11 Dec 2011 • 4 answers
Posted 2 Apr 2012 • 2 answers
Posted 9 Feb 2013 • 4 answers
Posted 1 Apr 2016 • 1 answer